Bleeding

Patient : I've been getting the deli shot some my son was born and everything was okay in the beginning but now I have started to wonder what is going on. I usually get my period for the lady for weeks before I'm due for my next shot which concerns me because it's a constant heavy flow for all for weeks. But recently i have been having abnormally bad cramping and what appears to be my period for the past three weeks already. I'm not sure for my next deposit until mid August. At this rate I will be bleeding for almost 8 weeks straight by that point which doesn't seem normal for me. I'm not sure what do to about it or what I can do about it really so any advice on how to approach this uncomfortable situation will be helpful. Thanks
Symptoms:  Heavy, frequent periods for a prolonged period of time.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Cerazette and taking birth control as the first time. I accidentally start the first pill from the bottom...

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews